# SDR UALA2009062901858

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 53,380 hours, 7,841 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 9705028
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG START VALVE RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION.  ADVISORY - MANUAL START REQUIRED.  START VALVE SLOW TO OPERATE.  WILL REQUIRE START VALVE.  REPLACED STARTER AIR VALVE, OPS CHECKED OKAY.
